MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. EXACTECH; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0350
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-022-44-5011 - truliant tib imp psc insert sz 5, 11mm 5758926.02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t 5820426.200-02-38 - three peg patella 38mm 5626403.201-78-82 - collar fixation pin 2pk 40mm, quick release 5788849.201-78-89 - 3" drill bit, mod.Hex 2 pack 6120128.201-78-89 - 3" drill bit, mod.Hex 2 pack 6122086.
 
Event or Problem Description
As reported, sales rep reached out to manufacture engineer to informed that surgeon did a revision of a femoral component and tibial insert.Also according to sales rep very soon after the knee replacement the patient underwent a same side hip fusion where the hip was fused with internal rotation.The surgeon believe this may have led to complications in the knee joint.Sales rep is sending the tibial insert back and per doctor¿s request for device analysis review.The original date of surgery according to sales rep was (b)(6) 2020.
 
Additional Manufacturer Narrative
H3: the reason for the knee revision reported is most likely the result of femoral loosening and subsequent third body wear on the tibial insert.The changed kinematics following the reported hip fusion are likely contributing factors to the sequence of events but cannot be confirmed from the available information.
 
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t; (b)(6), 200-02-38 - three peg patella 38mm; (b)(6), 201-78-82 - collar fixation pin 2pk 40mm, quick release; (b)(6), 201-78-89 - 3" drill bit, mod.Hex 2 pack.The reason for the knee revision reported is most likely the result of femoral loosening and subsequent third body wear on the tibial insert.The changed kinematics following the reported hip fusion are likely contributing factors to the sequence of events but cannot be confirmed from the available information.

Brand Name
EXACTECH
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653 1197
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19757624
Report Number1038671-2024-02410
Device Sequence Number15075951
Product Code JWH
UDI-Device Identifier10885862314581
UDI-Public10885862314581
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0350
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer07/29/2024
09/29/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/06/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown